International Journal of Differential Equations

Solitary Wave Solutions for a Time-Fraction Generalized Hirota-Satsuma Coupled KdV Equation by a New Analytical Technique

Majid Shateri and D. D. Ganji

Full-text: Open access

Abstract

A new iterative technique is employed to solve a system of nonlinear fractional partial differential equations. This new approach requires neither Lagrange multiplier like variational iteration method (VIM) nor polynomials like Adomian's decomposition method (ADM) so that can be more easily and effectively established for solving nonlinear fractional differential equations, and will overcome the limitations of these methods. The obtained numerical results show good agreement with those of analytical solutions. The fractional derivatives are described in Caputo sense.

Article information

Source
Int. J. Differ. Equ., Volume 2010, Special Issue (2010), Article ID 954674, 11 pages.

Dates
Received: 17 May 2009
Accepted: 7 July 2009
First available in Project Euclid: 26 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.ijde/1485399868

Digital Object Identifier
doi:10.1155/2010/954674

Mathematical Reviews number (MathSciNet)
MR2557327

Zentralblatt MATH identifier
1206.35248

Citation

Shateri, Majid; Ganji, D. D. Solitary Wave Solutions for a Time-Fraction Generalized Hirota-Satsuma Coupled KdV Equation by a New Analytical Technique. Int. J. Differ. Equ. 2010, Special Issue (2010), Article ID 954674, 11 pages. doi:10.1155/2010/954674. https://projecteuclid.org/euclid.ijde/1485399868


Export citation

References

  • I. Podlubny, Fractional Differential Equations, Academic Press, New York, NY, USA, 1999.
  • F. Mainardi, Fractional Calculus Some Basic Problems in Continuum and Statistical Mechanics, Springer, New York, NY, USA, 1997.
  • W. R. Schneider and W. Wyss, “Fractional diffusion and wave equations,” Journal of Mathematical Physics, vol. 30, pp. 134–144, 1989.
  • J. H. He, “Approximate analytical solution for seepage flow with fractional derivatives in porous media,” Computer Methods in Applied Mechanics and Engineering, vol. 167, pp. 57–68, 1998.
  • J. H. He, “Variational iteration method–-some recent results and new interpretations,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 3–17, 2007.
  • J. H. He and X. H. Wu, “Variational iteration method: new development and applications,” Computers and Mathematics with Applications, vol. 54, no. 7-8, pp. 881–894, 2007.
  • H. Tari, D. D. Ganji, and H. Babazadeh, “The application of He's variational iteration method to nonlinear equations arising in heat transfer,” Physics Letters, Section A, vol. 363, no. 3, pp. 213–217, 2007.
  • S. Abbasbandy and A. Shirzadi, “The variational iteration method for a family of fifth-order boundary value differential equations,” International Journal of Nonlinear Dynamics in Engineering and Sciences, vol. 1, no. 1, pp. 39–46, 2009.
  • G. Adomian, Solving Frontier Problems of Physics: The Decomposition Method, Kluwer Academic Publishers, Boston, Mass, USA, 1994.
  • G. Adomian, “A review of the decomposition method in applied mathematics,” Journal of Mathematical Analysis and Applications, vol. 135, no. 2, pp. 501–544, 1988.
  • G. Adomian, “Solutions of nonlinear P.D.E,” Applied Mathematics Letters, vol. 11, no. 3, pp. 121–123, 1998.
  • Q. Esmaili, A. Ramiar, E. Alizadeh, and D. D. Ganji, “An approximation of the analytical solution of the Jeffery-Hamel flow by decomposition method,” Physics Letters A, vol. 372, no. 19, pp. 3434–3439, 2008.
  • A. M. Wazwaz, “A new algorithm for calculating adomian polynomials for nonlinear operators,” Applied Mathematics and Computation, vol. 111, no. 1, pp. 53–69, 2000.
  • S. Momani and Z. Odibat, “Analytical solution of a time-fractional Navier-Stokes equation by Adomian decomposition method,” Applied Mathematics and Computation, vol. 177, pp. 488–494, 2006.
  • R. Hirota and J. Satsuma, “Soliton solutions of a coupled Korteweg-de Vries equation,” Physics Letters A, vol. 85, no. 8-9, pp. 407–408, 1981.
  • Y. Wu, X. Geng, X. Hu, and S. Zhu, “A generalized Hirota-Satsuma coupled Korteweg-de vries equation and Miura transformations,” Physics Letters A, vol. 255, pp. 259–264, 1999.
  • I. Podlubny, “Numerical solution of ordinary fractional differential equations by the fractional difference method,” in Advances in Difference Equations, S. Elaydi, I. Gyori, and G. Ladas, Eds., Gordon and Breach, Amsterdam, The Netherlands, 1997.
  • M. Caputo, “Linear models of dissipation whose Q is almost frequency independent,” Journal of the Royal Astronomical Society, vol. 13, pp. 529–539, 1967.
  • A. Ghorbani, “Toward a new analytical method for solving nonlinear fractional differential equations,” Computer Methods in Applied Mechanics and Engineering, vol. 197, pp. 4173–4179, 2008.
  • M. Reed and B. Simon, Methods of Modern Mathematical Physics, I: Functional Analysis, Academic Press, New York, NY, USA, 1980.
  • Z. Z. Ganji, D. D. Ganji, and Y. Rostamiyan, “Solitary wave solutions for a time-fraction generalized Hirota-Satsuma coupled KdV equation by an analytical technique,” Applied Mathematical Modelling, vol. 33, no. 7, pp. 3107–3113, 2009.